# SDR CALA2019030100308

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 79,820 hours, 20,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 149N76658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6620) 1" CRACK ON FUSELAGE BODY FAIRING SUPPORT BRACKET AT BS 1300 STR 21R (51-004). REF AAR NR 9889214 CUT OUT CRACK DAMAGED AND INSTALLED ANGLE REPAIR AT FAIRING SUPPORT BRACKET ON BS 1300 STR 21R IN REF SRM 53-60-71. REF NR 9889214.
